Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

25 year old wants to increase the height through Ayurvedic medication. Possible? - Online Doctor Chats

Date : 09-Jun-2013
User rating for this question
Very Good Posted in: Ayurveda
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Good Afternoon.
User:Hello doctor..
User:Good Afternoon..
Doctor:How can I help you?
User:My age is 25
User:and my hight is 157cm
User:is it possiable to increase my hiehgt
User:using like ayurveda medicine..
Doctor:I am a doctor of modern medicine. I can guide you within my area of expertise.
Doctor:Within my knowledge, ayurveda or any other system of medicine does not have a way to increase the natural height.
Doctor:By the age of 18-23 years, all your bones would have come to its maximum growth.
Doctor:After that, it is not possible to have a growth in terms of height.
Doctor:Did you follow me?
User:ya followed but they r telling if u take this medecine producing of HGH will increases and bcoz of this defenetly height will increase like that..
Doctor:I would not be a competent person to comment on ayurvedic medications. Moreover, I haven't found any reliable research data indicating that anything can cause an increase in height.
Doctor:I can understand you concern of height.
Doctor:But again, if we do not have enough data to prove it, then it is actually risky to go for such treatments.
User:thank you..then is there any modern medicine for increasing height
Doctor:Dear friend, there is no medication in modern medicine to increase the height.
Doctor:Have you followed?
Doctor:Is there anything else I could assist you on?
User:but my final query is whether can i once try that ayurveda(StepUp) medicine or not sir..
Doctor:I can understand your desperate thoughts to increase your height.
Doctor:And I do feel for for your concern.
Doctor:I am not sure of what content would be there in that medication. I wouldn't know what effects or side effects it can cause.
Doctor:I am not even sure whether it is just a fake medication they are selling.
Doctor:Because of the above reasons, I would not be able to advise you regarding having the medicine.
Doctor:If you XXXXXXX someone who has taken the medication, increased the height without any other bad effects, well then it may be tried.
Doctor:Otherwise, it would be wiser to stay away from that.
Doctor:If it just vitamin supplementation, then you can give a try.
User:ok thanks a lot for suggestion doctor...
Doctor:Hope I had been able to guide you?
Doctor:Is there anything else I could help you on?
User:Thank You
Doctor:Have a nice day!!
User:Thanks..same to you..
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor